Медицинская библиотека · International journal of clinical practice · 2000
Myocardial infarction complicating hormone replacement therapy in a young woman with normal coronary arteries.
Клинический случайСтатьяПеревод в очереди
Аннотация
We describe a 30-year-old Afro-Caribbean woman with a history of secondary amenorrhoea, who had been treated with HRT because of a presumed diagnosis of premature ovarian failure, and subsequently presented with an acute infero-lateral myocardial infarction. Subsequent coronary angiography demonstrated normal coronary arteries.
Для цитирования: Steiner M K, Clarkson P B, Lip G Y. Myocardial infarction complicating hormone replacement therapy in a young woman with normal coronary arteries.. International journal of clinical practice. 2000.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.